MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM W/ BIBAG; HEMODIALYSIS SYSTEM FOR HOME USE

CONCORD MANUFACTURING 2008K@HOME HEMODIALYSIS SYSTEM W/ BIBAG; HEMODIALYSIS SYSTEM FOR HOME USE
Catalog Number 190904
Medical Device Problem Codes Mechanical Problem (1384); Reflux within Device (1522); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental medwatch report will be submitted upon completion of the investigation.
 
Event or Problem Description
A biomedical engineer (biomed tech) reported a hemodialysis (hd) patient reported during recirculation mode the saline bag was visibly seen backfilling with solution.The biomed tech stated he went to the patient¿s home to examine the machine and performed machine checks and could not duplicate the issue and no issues were determined.Per biomed tech the machine passed all functional checks (fc) and the patient was able to continue on with hemodialysis treatment without issue.The biomed tech stated the machine did have the cbe upgraded before the saline bag backfilled and prior to the incident but was unable to provide an exact date.No repairs were needed.The biomed tech declined any res services and stated the machine remained in use without further issue.No parts were available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the device was not returned to the manufacturer for physical evaluation and the failure mode cannot be confirmed.However, an investigation of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformance during the manufacturing process.All device history records (dhr) are reviewed and released according to the dhr review checklist and release procedure.A device is not released if it does not meet requirements or is nonconforming.In addition, the device record review confirmed the labeling, material, and process controls were within specification.
 
Event or Problem Description

Brand Name
2008K@HOME HEMODIALYSIS SYSTEM W/ BIBAG
Common Device Name
HEMODIALYSIS SYSTEM FOR HOME USE
Manufacturer (Section D)
CONCORD MANUFACTURING
4040 nelson avenue
concord CA 94520
MDR Report Key7004627
Report Number2937457-2017-01144
Device Sequence Number18962424
Product Code ONW
UDI-Device Identifier00840861100965
UDI-Public00840861100965
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K124035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number190904
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 11/03/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date11/06/2017
Supplement Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1